I live a pretty variable free life - strict diet etc. I can't find any variables to explain what happened and I'm curious if this has happened Ed to anyone.
On 2/27 & 2/28, I was prescribed 250mg penicillamine - directions were 2 pills, 4 times a day for 2 days - collect urine on day 2 for toxic metals test.
I noticed on day 2 a rash that started in both arms, on my wrists near my thumbs. It was pink, and splotchy like hives, but not bumpy or itchy. It was aggravated by heat- baths and showers were making it flare up. I was taking a bath every 2-3 days bc I needed to detox. It got better a few days later - one full week later, I took another bath, this time I added Rosemary essential oil. I sweated a lot, woke up next day sweating - and rash was red and aggravated & itchy as heck!!!!
So I call the llmd- I think I could hear him shrug his shoulders... Told me to get Zyrtec for a couple of days and see how it is in a few days...
It's less itchy today but keeps flaring up getting red then calming back down. It's also spread since last week...
If it was a reaction to food or even meds I would think I would have a rash all over.
Anyone ever have an experience like this? In not sure what's going on - I started biaxin on 2/17 - is it possibly a delayed reaction to biaxin? I've also noticed my nerve pain and sciatica has increased since switching over to macrolide abx.
this rash just might drive me crazy!!
Post Edited (eagle0eye0JC) : 3/18/2016 6:16:12 AM (GMT-6)